# SDR N6WA2025100901

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON LOWER SKIN AT FS977.00 STGR27.    PERFORMED SKIN REPAIR AND DOUBLER ON LOWER SKIN AT FS 969.99 - 985 IAW EO-C550-53MR-091.
